MAUDE Adverse Event Report: ALMA LASERS LTD ALMA HARMONY CONSOLE WITH GREEN DIODE; POWERED LASER SURGICAL INSTRUMENT

ALMA LASERS LTD ALMA HARMONY CONSOLE WITH GREEN DIODE; POWERED LASER SURGICAL INSTRUMENT
Catalog Number AAHG25102201BR0002
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation determined the reported injury was a transient first-degree burn, consistent with a known ipl treatment-related adverse reaction, that is expected to resolve without permanent impairment; although the event does not meet the definition of a serious injury under 21 cfr part 803, it is being reported in good faith.The returned handpiece was evaluated (by our importer).Energy output was within specification.During service evaluation, a cooling component malfunction was identified and corrected.Post-repair testing confirmed the device met manufacturer specifications.Review of the available information indicated use of the dye vl applicator for treatment of a pigmented lesion and treatment parameters that may not have been adequately adjusted based on patient response.Based on the available evidence, the most probable cause of the event was user-related, including treatment parameter selection and/or treatment technique.A causal relationship between the identified cooling component malfunction and the reported injury could not be established.
 
Event or Problem Description
Importer reported that user facility reported that a patient sustained a burn at the treatment site following use of the alma harmony system.

Brand Name
ALMA HARMONY CONSOLE WITH GREEN DIODE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS   3079895
Manufacturer Contact
odelia zerbiv
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key25589708
Report Number3004167969-2026-00010
Device Sequence Number9995195
Product Code GEX
UDI-Device Identifier07290110123369
UDI-Public07290110123369
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K230308
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAAHG25102201BR0002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale